MathSciNet Relay Station
MathSciNet bibliographic data
MR2445992 (2009i:60079) 60G20 (60F17 60G15)
Miłoś, Piotr Occupation time fluctuations of Poisson and equilibrium finite variance branching systems. Probab. Math. Statist. 27 (2007), no. 2, 181–203.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement